# SDR UALA2012112606798

- Difficulty date: November 25, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,295 hours, 22,974 cycles
- Engine: Pwa PW2037
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Fluid
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED NR 2 ENGINE HAS OIL LEAKING OUT BOTTOM OF COWLING.  CLEANED OFF EXCESSIVE OIL GRD RAN ENGINE FOR 5 MIN IDLE RUN.  NO ACTIVE LEAKS NOTED, OK FOR SERVICE.
